# SDR SWAA2024070289706

- Difficulty date: May 24, 2024
- Submitted: July 2, 2024
- Operation: Air carrier
- Aircraft: N260WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32518
- Aircraft time: 58,479 hours, 34,921 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Part number: UNKNOWN
- Condition: Corroded
- Location: Bs 1020
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON WEB AT AFT WET AREA BS1020 LBL17; BS1026 LBL18; BS1026 LBL20. WL208. MARKED<[01] UPDATED MEASUREMENTS TABLE EXCEPT ITEM ITEMS 20 AND 21.;[02] UPDATED MEASUREMENT TABLE;[03] REPAIRED CORROSION ON WEB AT AFT WET AREA BS1020 LBL17; BS1026 LBL18; BS1026 LBL20. WL208. IAW EA. 24-153-01459;[04] VERIFIED CORRECTIVE ACTION ENTRIES 1-3 WITH STEPS 1-3.
